# SDR DALA1302790684

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 68,025 hours, 28,603 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Box
- Part number: 143N61003
- Condition: Punctured
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ARM DISARM BOX HAS A PUNCTURE/ ACCOMPLISHED ERA 504268-14, REV ORIG DURING HMV.
